Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Lose breath, anxiety. Diagnosed with PTSD. Could losing of breath rooted from anxiety?

At random moments I feel like I lose my breath and have to catch it then I go back to normal. It is nothing dramatic but it happens randomly and I notice it does it more when I have caffiene. I have already been diagnosed with PTSD from my deployment in Iraq and anxiety issues where I always feel like something is wrong with me health wise. Could this losing my breath randomly be rooted from anxiety?
Asked On : Fri, 7 Dec 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Your symptoms can most likely be attributed to anxiety. However, it would be wise to get a complete health check up .

I would suggest that you sign up for yoga and relaxation classes, if you have a good instructor in your area. This will help reduce your anxiety . Yoga is good for both the mind and body.

Hope I have answered your question.

Dr. Divya Kuttikrishnan
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor